# SDR QXEA200800296

- Difficulty date: March 14, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,362 hours, 11,838 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Power Supply
- Part number: PS644
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT 2594 (PDX-BIL). ON TAKEOFF ROLL RECEIVED A "CONFIG RUDDER" WARNING.  RUDDER TRIM WAS SHOWING CENTERED AND IN THE GREEN.  "TAKEOFF CONFIG OK" WAS DISPLAYED AT THE START OF THE TAKEOFF ROLL.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE DETERMINED IT TO BE A INDICATION PROBLEM.  REPLACED THE AILERON/RUDDER TRIM POWER SUPPLY.  OPERATIONAL AND CHECKS FLIGHT ARE GOOD.  AIRCRAFT RETURNED TO SERVICE.
